I've been taking Colace (stool softener) a couple times a day, along with a glass of Citrucel, to help recover from 2 fissures I had.
But I've noticed that I now have HUGE amounts of gas and intestinal rumbling from hell. It goes on all day long, and I find my self popping gas-ex pills to deal with it. It isn't painful, just annoying. Almost like a "knocking on the door feeling", and a mild bloating.
could this be from the Colace? The Citrucel? I didn't have this problem before using this stuff. I've been taking Colace for over 4 months now.
It's so funny that you mentioned this because I was just recently going through the same thing. I started taking citrucel and, of course, at first it caused a bit of gas and bloating. I notied that the 1 tablespoon of Citrucel was not enough so I started taking 1-2 100mg pills of colace a day. Wow, the combo of citrucel AND the colace killed my stomach. Not only was I extremely bloated and gassy, but I was really crampy as well. I stopped the stool softners and began upping my citrucel by 1 teaspoon. I am now on 1 tablespoon of citrucel in the afternoon and 2 tsp at night. This is proving to be much more tolerable. Still a little gassy and bloated though, but not like when I combined the citrucel with the colace. Yikes!!
I am soo sorry you are so miserable. I have been keeping up with your posts. I have had to go on fiber therapy for hemorrhoids. I am trying to stay away from the surgery as long as I can. Citrucel has worked wonders though. Unfortuantely, I eat more fiber than anyone on this planet and it's still not enough to make me go. I have to supplement with citrucel.
Good luck Chiggins, and again, I am so sorry you are still feeling pain. I know how you feel. Anal pain is the worst and it really takes over your life.